CSpace
aclassofgeneralizedmultiprocessorschedulingproblems
Yang Xiaoquang
2000
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume13Issue:4Pages:385
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46819
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yang Xiaoquang. aclassofgeneralizedmultiprocessorschedulingproblems[J]. systemsscienceandmathematicalscience,2000,13(4):385.
APA Yang Xiaoquang.(2000).aclassofgeneralizedmultiprocessorschedulingproblems.systemsscienceandmathematicalscience,13(4),385.
MLA Yang Xiaoquang."aclassofgeneralizedmultiprocessorschedulingproblems".systemsscienceandmathematicalscience 13.4(2000):385.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yang Xiaoquang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang Xiaoquang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang Xiaoquang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.